Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 94, Number 3
HTML articles powered by AMS MathViewer

The boundary behavior and uniqueness of solutions of the heat equation.
F. W. Gehring PDF
Trans. Amer. Math. Soc. 94 (1960), 337-364
The dual spaces of $C^{\ast }$-algebras
J. M. G. Fell PDF
Trans. Amer. Math. Soc. 94 (1960), 365-403
Integration and nonlinear transformations in Hilbert space
Leonard Gross PDF
Trans. Amer. Math. Soc. 94 (1960), 404-440
Functional composition patterns and power series reversion
George N. Raney PDF
Trans. Amer. Math. Soc. 94 (1960), 441-451
On automorphisms of Lie algebras of classical type. II
George B. Seligman PDF
Trans. Amer. Math. Soc. 94 (1960), 452-482
A property of the differential ideal $y^{p}$
Kathleen B. O’Keefe PDF
Trans. Amer. Math. Soc. 94 (1960), 483-497
On ordered divisible groups
Norman L. Alling PDF
Trans. Amer. Math. Soc. 94 (1960), 498-514
Studies in Faber polynomials. I
Joseph L. Ullman PDF
Trans. Amer. Math. Soc. 94 (1960), 515-528
Topologies and projections on Riesz spaces
Hugh Gordon PDF
Trans. Amer. Math. Soc. 94 (1960), 529-551